Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online
Ask a Urologist   »  

Started getting tingling sensation on penis after unprotected intercourse. What's wrong?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Question
Ive had unprotected sex with someone 2 days ago. My penis is not burning when I pee. But do feel like a tingling felling. Yesterday she ask if she needed to go to the Doctor, which was weird. I've gotten blood work done to be on the safe side. When over I drink my penis feel like this also. Can this happen if you masturbate to much Please help
Posted Tue, 11 Dec 2012 in Penis Problems
 
 
Answered by Dr. Ram Choudhary 22 minutes later
Hi,
Thanks for posting your query.
If you have too much of masturbation or too vigorous sex with aggressive buffeting then you may have a raw skin there that became sensitive to light touch also, that is one possibility.
Another possibility is of acquiring a sexually transmitted disease. May be you are in incipient phase of infection.
In either case you must get a local examination and a gram stain and culture of swab from penis and the urine.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor